Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Propriétés multiplicatives des entiers friables translatés

Tom 137 / 2014

Sary Drappeau Colloquium Mathematicum 137 (2014), 149-164 MSC: Primary 11N25; Secondary 11N37. DOI: 10.4064/cm137-2-1

Streszczenie

An integer $n$ is said to be $y$-friable if its greatest prime factor $P(n)$ is less than $y$. In this paper, we study numbers of the shape $n-1$ when $P(n)\leq y$ and $n\leq x$. One expects that, statistically, their multiplicative behaviour resembles that of all integers less than $x$. Extending a result of Basquin (2010), we estimate the mean value over shifted friable numbers of certain arithmetic functions when $(\log x^c) \leq y$ for some positive $c$, showing a change in behaviour according to whether $\log y /\log x$ tends to infinity or not. In the same range in $(x, y)$, we prove an Erdős–Kac-type theorem for shifted friable numbers, improving a result of Fouvry & Tenenbaum (1996). The results presented here are obtained using recent work of Harper (2012) on the statistical distribution of friable numbers in arithmetic progressions.

Autorzy

  • Sary DrappeauCentre de recherches mathématiques
    Université de Montréal
    CP 6128, succ. Centre-Ville
    Montréal H3C 3J7, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek